# SDR UALA2011111406182

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 60,604 hours, 21,501 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE DECK FROM 1681-1686 LBL 18 - RBL 62.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION FROM AFT DECK PLATE P/N 146N5318-10 AND FOUND BLEND OUT OF LIMITS OF SRM.  ACP NDT FOR CRACKS & PERFORMED INSURANCE CUT ALL PER PEMCO EA57-53-228.  ACP NDT OF OPEN HOLES COMMON TO REPAIR.  FABRICATED & INSTALLED REPAIR DOUBLER, FILLER, SHIMS & COUNTER SUNK REPAIR WASHERS PER EA & UA-EVA-81487.
